# SDR CALA2022010700036

- Difficulty date: January 5, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 58,852 hours, 25,484 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 531590A01202
- Condition: Cracked
- Location: Frm 35 S30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FR35 STR30L HOLE #2 HAS CRACK AT THE 5:00, 6:00, AND 11:00 P OSITIONS. HOLE #3 HAS CRACK INDICATIONS AT 2:00, 3:00, AND 4:00. #1 HAS CRACK INDICATIONS AT 5:30 AND 6:30 POSITIONS. PER HAECO LCQ NR 9294149/22149, 9294150/22150, 9294148/22148. GENERATED BY V062335 REF LOG PAGE 7752974 FOR #1 HOLE, LOG PAGE 7753062 FOR HOLE #2 A ND LOG PAGE 7753183 FOR HOLE #3.
